# SDR COEA2022020403803

- Difficulty date: February 3, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,894 hours, 42,065 cycles
- System (JASC): 3400 · Navigation System
- Part: Drain Line
- Part number: 2M1003S
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 8663, ON CLIMB    ANC - FAI    AIR TURNBACK/DISCREPANCY: DURING CLIMB, THE CREW RECEIVED A DADC DATA INVALID MESSAGE, FOLLOWED BY AN ANTI - ICE FAULT, AMP FAULT AND THE FDAU LIGHT WAS FLASHING ON FEDEP PANEL.  AIRCRAFT WAS RETURNED TO ANC, NO EMERGENCY WAS DECLARED. SDR WITH CORRECTIVE ACTION WILL FOLLOW.  MAINTENANCE COULD NOT DUPLICATE THE FDAU, APM & ANTI-ICE FAULTS. FOUND BLOWN DRAIN LINE, CRACKED FITTING & DEFECTIVE DRAIN VALVES ON CA SIDE. REPLACED ALL ITEMS. A SECONDARY LEAK WAS FOUND ON FO SIDE. REPLACED BAD ELBOW, RING & UNION. ALL STATIC LEAKS REPAIRED; ALL OPS & LEAK CHECKS GOOD. OCF COMPLETED WITH NO DEFECTS NOTED.
